Show simple item record

dc.contributor.authorIzadi, Mohammaden_US
dc.date.accessioned2021-07-28T08:32:20Z
dc.date.available2021-07-28T08:32:20Z
dc.date.issued2021
dc.identifier.citationIzadi, M. (2021). An approximation technique for first Painlevé equation. TWMS Journal of Applied and Engineering Mathematics, 11(3), 739-750.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/3193
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/112-vol11-no3/734
dc.description.abstractIn this study, we introduce a new approximative algorithm to get numerical solutions of the nonlinear first Painlevé equation. Indeed, to obtain an approximate solution, a combination of exponential matrix method based on collocation points and quasilinearization technique is used. The quasilinearization method is used to transform the original non-linear problem to a sequence of linear equations while the exponential collocation method is employed to solve the resulting linear equations iteratively. Furthermore, since the exact solution of the model problem is not known, an error estimation based on the residual functions is presented to check the accuracy of the proposed method. Finally, the benefits of the method are illustrated with the aid of numerical calculations. Comparisons with other well-known schemes show that the combined technique is easy to implement while capable of giving results of very high accuracy with a relatively low number of exponential functions.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectCollocation pointsen_US
dc.subjectExponential functionsen_US
dc.subjectPainlevé equationen_US
dc.subjectQuasilinearization methoden_US
dc.titleAn approximation technique for first Painlevé equationen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume11
dc.identifier.issue3
dc.identifier.startpage739
dc.identifier.endpage750
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess